Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
On local unitary equivalence of two and three-qubit states
Authors: Sun, B.-Z.; Fei, S.-M.; Wang, Z.-X.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Scientific Reports
Volume: 7
Sequence Number of Article: 4869
Document Type: Article
ID: 741521.0
Optimal universal uncertainty relations
Authors: Li, T.; Xiao, Y.; Ma, T.; Fei, S.-M.; Jing, N.-H.; Li-Jost, X.; Wang, Z.-X.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Scientific Reports
Volume: 6
Sequence Number of Article: 35735
Document Type: Article
ID: 729052.0
Strong entropic uncertainty relations for multiple measurements
Authors: Xiao, Y.; Jing, N.-H.; Fei, S.-M.; Li, T.; Li-Jost, X.; Ma, T.; Wang, Z.-X.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Physical Review / A
Volume: 93
Issue / Number: 4
Sequence Number of Article: 042125
Document Type: Article
ID: 729092.0
Geometric global quantum discord of arbitrarily two-qubit states
Authors: Xiao, Y.; Li, T.; Fei, S.-M.; Li-Jost, X.; Jing, N.-H.; Wang, Z.-X.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Chinese Physics / B
Volume: 25
Issue / Number: 3
Sequence Number of Article: 030301
Document Type: Article
ID: 718578.0
Maximal Holevo quantity based on weak measurements
Authors: Wang, Y.-K.; Fei, S.-M.; Wang, Z.-X.; Cao, J.-P.; Fan, H.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Scientific Reports
Volume: 5
Sequence Number of Article: 10727
Document Type: Article
ID: 718584.0
Inequalities detecting entanglement for arbitrary bipartite systems
Authors: Zhao, H.; Fei, S.-M.; Fan, J.; Wang, Z.-X.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: International Journal of Quantum Information
Volume: 12
Issue / Number: 3
Sequence Number of Article: 1450013
Document Type: Article
ID: 708482.0
One-way deficit of SU (2) invariant states
Authors: Wang, Y.-K.; Ma, T.; Fei, S.-M.; Wang, Z.-X.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Reports on Mathematical Physics
Volume: 73
Issue / Number: 2
Start Page: 165
End Page: 175
Document Type: Article
ID: 708497.0
Super-quantum correlation and geometry for Bell-diagonal states with weak measurements
Authors: Wang, Y.-K.; Ma, T.; Fan, H.; Fei, S.-M.; Wang, Z.-X.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Quantum Information Processing
Volume: 13
Issue / Number: 2
Start Page: 283
End Page: 297
Document Type: Article
ID: 708560.0
Characterization of four-qubit states via Bell inequalities
Authors: Zhao, H.; Zhang, X.-H.; Fei, S.-M.; Wang, Z.-X.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Chinese Science Bulletin
Volume: 58
Issue / Number: 19
Start Page: 2334
End Page: 2339
Document Type: Article
ID: 688096.0
Experimental detection of quantum entanglement
Authors: Li, M.; Zhao, M.-J.; Fei, S.-M.; Wang, Z.-X.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Frontiers of Physics
Volume: 8
Issue / Number: 4
Start Page: 357
End Page: 374
Document Type: Article
ID: 688184.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.